# SDR SWIA2020033049708

- Difficulty date: February 6, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E ANTI-ICE TRANSITION DUCT SUPPORT BRACKET UPPER ATTACH ANGLE CRACKED.        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED R/H WING L/E ANTI-ICE TRANSITION DUCT SUPPORT BRACKET UPPER ATTACH ANGLE IAW CRJ 200 SRM.
